Cyclophosphamide and/or Anthracyclines Induced Epiphora in Breast Cancer Patients: A Rare Side-effect

Author(s): Ruchika Kalra, Bhavesh Chavada, Nishant R. Madhani, Bhargav Purohit*, C.B. Tripathi.

Journal Name: Current Drug Safety

Volume 13 , Issue 1 , 2018

Become EABM
Become Reviewer

Graphical Abstract:


Abstract:

Background: Two female breast cancer patients developed epiphora after administration of cyclophosphamide and/or anthracyclines based 2-day chemotherapy regimen. An ophthalmologist was consulted and no apparent cause was found.

Case Description: Patients were managed by ciprofloxacin eye drops. Chemotherapy induced ocular complications are not uncommon, but under reported. Although epiphora is a mild reaction, if severe however, it can interfere with daily activities. Patients having chemotherapy induced ocular toxicity should go for ophthalmic examination to pick up ocular adverse effects of anticancer drugs and treat them at an early stage.

Keywords: Cyclophosphamide, anthracyclines, epiphora, chemotherapy, ophthalmic examination, ocular adverse effects.

Rights & PermissionsPrintExport Cite as

Article Details

VOLUME: 13
ISSUE: 1
Year: 2018
Page: [62 - 64]
Pages: 3
DOI: 10.2174/1574886312666170919175614

Article Metrics

PDF: 39
HTML: 4
EPUB: 1
PRC: 1